# SDR USAA061196

- Difficulty date: September 26, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KG WING, PYLON I/B SKATE ANGLE WING ATTACH HAS WEAR.  OVERSIZED THE AFFECTED FASTENER HOLES AND REASSEMBLED WITH NEW OVERSIZED FASTENERS IAW EA 98052, DEFECT SIZE: .187 INCH.
